# SDR CHIR201502021856

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: General aviation
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 68,134 hours
- Engine: Ge CT581402
- System (JASC): 6210 · Main Rotor Blades
- Part: Gear
- Part number: 107D22904
- Part serial: TA127
- Condition: Cracked
- Location: Accessory Drive
- Part time: 4,772 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION FOUND AROUND THE BASE OF THE BEARING JOURNAL, CLOSEST TO THE GEAR TEETH THAT ARE DRIVEN BY THE ACCESSORY DRIVE GEAR DURING MPI REQUIRED FOR O/H OF COMPONENT.  PART HAS BEEN SENT OUT FOR FURTHER TESTING SINCE INDICATION SEEMS ISOLATED TO THE OUTER SURFACE.
